Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sapphryis

Posted by waterfall on September 7, 2011, at 18:07:56

In reply to Re: Sapphryis waterfall, posted by Phillipa on September 7, 2011, at 17:10:08

Cabergoline was the hormone. It caused intense tension and then my doc took me off Wellbutrin and I dropped all caffeine from my diet. She's since diagnosed me with a mild relapse of bi-polar disorder because the tension has moved up the ladder to agitation despite the fact that I've been off the cabergoline for some time now and it "shouldn't" be affecting me any longer.


> I'm sure your endo did check for pituitary tumor as I have a small one. No rise in prolactin levels though. What med lowers the prolactin levels. Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:waterfall thread:996098
URL: http://www.dr-bob.org/babble/20110902/msgs/996106.html